# SDR 96ZZZX226

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND A 1.50 INCH CRACK IN FLOOR BEAM STA 200.  REPAIRED PER ARA 8794.  AIRCRAFT TOTAL TIME:  64,684 HOURS, 61,704 CYCLES.
